she is being taking 2 capsules a day morning and nigth for about 3 years,gaining weight .
Hi, swelling in the feet is a side effect of taking actos, generally referred to as swelling or water weight gain (edema), I too suffer from this, please talk to your doc./pharmacist who is prescribed the med, it is recommended to take a diuretic but with consultation of the doc./pharmacist. Hope this helps?
- Actos Information for Consumers
- Actos Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actos (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 2 answers
Posted 16 Jun 2012 • 1 answer
Posted 30 Aug 2012 • 1 answer
Posted 14 Jan 2013 • 1 answer
Can taking amlodipine 5mg and losartan 50mg cause swelling of ankles and feet, weight gain and hair?
Posted 3 Jan 2018 • 2 answers